# SDR SWAA2025042922877

- Difficulty date: April 8, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL BS 540 BL 0-LBL 25 WL 208.<[01] REMOVED AND REPLACED BREAK PANEL BS 540 BL 0-LBL 25 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A0060
